# SDR CALA2024110402789

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 69,129 hours, 31,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/W HATCH HAS CRACKS AT RIVETS AT L/H AND R/H LOAD TRANSMITT ING PROFILE. GEN BY  ON HAECO LCQ NR 9296165 / 36165 REMOVED & REPLACED R/H O/W HATCH L/H & R/H LOAD TRANSMITTING PRO FILE (FRAME SEGMENT) IAW A319 SRM 51-72-11-911-001. AFT FRAME SE GMENT PN D5227902620551 PO 1153067.1. FWD FRAME SEGMENT PN D5227 902620451 PO 1151564.6.
